# SDR QXEA200500103

- Difficulty date: January 18, 2005
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N348PH
- Make and model: Dhav DHC8202
- Aircraft serial: 484
- Aircraft time: 17,455 hours, 24,469 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Cargo Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA - FLIGHT 2078 - DURING PUSHBACK, THE CARGO COMPARTMENT DOOR WARNING LIGHT ILLUMINATED.  MAINTENANCE INSPECTED AND VERIFIED THAT THE DOOR WAS CLOSED AND PLACED SYSTEM ON MEL.  SDR TO REMAIN OPEN PENDING CLOSURE OF MEL.
